Year 2020, Volume 49 , Issue 1, Pages 208 - 220 2020-02-06

On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces

Ljubiša D. R. KOČİNAC [1] , Vakeel Ahmad KHAN [2] , K.m.a.s. ALSHLOOL [3] , H. ALTAF [4]


Motivated by the notion of $n$-norm due to Gähler, in this article we define the concept of intuitionistic $2$-fuzzy $n$-normed space in general setting of $t$-norm as a generalization of intuitionistic fuzzy normed space  in the sense of Bag and Samanta. Further we define the notion of $\alpha$-$n$-norm corresponding to intuitionistic $2$-fuzzy $n$-norm. In addition, we discuss some basic properties of convergence and completeness for intuitionistic $2$-fuzzy $n$-normed spaces.
intuitionistic fuzzy set, fuzzy set, $2$-fuzzy $n$-normed space, $t$-norm, $t$-conorm
  • [1] K.T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets Syst. 20 (1), 87–96, 1986.
  • [2] K.T. Atanassov, More on intuitionistic fuzzy sets, Fuzzy Sets Syst. 33 (1), 37–45, 1989.
  • [3] T. Bag and S.K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (3), 687–705, 2003.
  • [4] T. Bag and S.K. Samanta, Finite dimensional intuitionistic fuzzy normed linear spaces, Ann. Fuzzy Math. Inform. 6 (2), 45–57, 2013.
  • [5] D. Çoker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets Syst. 88 (1), 81–89, 1997.
  • [6] S. Gähler, Lineare 2-normierte Räume, Math. Nachr. 28 (1-2), 1–43, 1964.
  • [7] S. Gähler, Untersuchungen über verallgemeinerte m-metrische Räume, Math. Nachr. 40 (1-3), 165–189, 1969.
  • [8] R. Giles, A computer program for fuzzy reasoning, Fuzzy Sets Syst. 4 (3), 221–234, 1980.
  • [9] H. Gunawan and M. Mashadi, On n-normed spaces, Internat. J. Math. Math. Sci. 27 (10), 631–639, 2001.
  • [10] L. Hong and J.-Q. Sun, Bifurcations of fuzzy nonlinear dynamical systems, Commun. Nonlinear Sci. Numer. Simul. 11 (1), 1–12, 2006.
  • [11] S.S. Kim and Y.J. Cho, Strict convexity in linear n-normed spaces, Demonstratio Math. 29 (4), 739–744, 1996.
  • [12] A. Misiak, n-inner product spaces, Math. Nachr. 140 (1), 299–319, 1989.
  • [13] M. Mursaleen and Q.M. Danish Lohani, Intuitionistic fuzzy 2-normed space and some related concepts, Chaos Solitons Fract. 42 (1), 224–234, 2009.
  • [14] A.L. Narayanan and S. Vijayabalaji, Fuzzy n-normed linear spaces, Internat. J. Math. Math. Sci. 24, 3963–3977, 2005.
  • [15] J.H. Park, Intuitionistic fuzzy metric spaces, Chaos Solitons Fract. 22 (5), 1039–1046, 2004.
  • [16] C. Park and C. Alaca, An introduction to 2-fuzzy n-normed linear spaces and a new perspective to the Mazur-Ulam problem, J. Inequal. Appl. 14, 2012.
  • [17] M.H.M. Rashid and Lj.D.R. Kočinac, Ideal convergence in 2-fuzzy 2-normed spaces, Hacet. J. Math. Stat. 46 (1), 145–159, 2017.
  • [18] R. Saadati and J.H. Park, On the intuitionistic fuzzy topological spaces, Chaos Solitons Fract. 27 (2), 331–344, 2006.
  • [19] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1), 313–334, 1960.
  • [20] R.M. Somasundaram and T. Beaula, Some aspects of 2-fuzzy 2-normed linear spaces, Bull. Malays. Math. Sci. Soc. 32 (2), 211–221, 2009.
  • [21] L.A. Zadeh, Fuzzy sets, Inform. and Control 8 (3), 338–353, 1965.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-4870-7908
Author: Ljubiša D. R. KOČİNAC (Primary Author)
Institution: University of Niš
Country: Serbia


Orcid: 0000-0002-4132-0954
Author: Vakeel Ahmad KHAN
Institution: Aligarh Muslim University
Country: India


Orcid: 0000-0003-0029-2405
Author: K.m.a.s. ALSHLOOL
Institution: Aligarh Muslim University
Country: India


Orcid: 0000-0002-6120-0503
Author: H. ALTAF
Institution: Aligarh Muslim University
Country: India


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms546973, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {208 - 220}, doi = {10.15672/hujms.546973}, title = {On some topological properties of intuitionistic \$2\$-fuzzy \$n\$-normed linear spaces}, key = {cite}, author = {KOČİNAC, Ljubiša D. R. and KHAN, Vakeel Ahmad and ALSHLOOL, K.m.a.s. and ALTAF, H.} }
APA KOČİNAC, L , KHAN, V , ALSHLOOL, K , ALTAF, H . (2020). On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 208-220 . DOI: 10.15672/hujms.546973
MLA KOČİNAC, L , KHAN, V , ALSHLOOL, K , ALTAF, H . "On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 208-220 <https://dergipark.org.tr/en/pub/hujms/issue/52287/546973>
Chicago KOČİNAC, L , KHAN, V , ALSHLOOL, K , ALTAF, H . "On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 208-220
RIS TY - JOUR T1 - On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces AU - Ljubiša D. R. KOČİNAC , Vakeel Ahmad KHAN , K.m.a.s. ALSHLOOL , H. ALTAF Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.546973 DO - 10.15672/hujms.546973 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 208 EP - 220 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.546973 UR - https://doi.org/10.15672/hujms.546973 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces %A Ljubiša D. R. KOČİNAC , Vakeel Ahmad KHAN , K.m.a.s. ALSHLOOL , H. ALTAF %T On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/hujms.546973 %U 10.15672/hujms.546973
ISNAD KOČİNAC, Ljubiša D. R. , KHAN, Vakeel Ahmad , ALSHLOOL, K.m.a.s. , ALTAF, H. . "On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 208-220 . https://doi.org/10.15672/hujms.546973
AMA KOČİNAC L , KHAN V , ALSHLOOL K , ALTAF H . On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 208-220.
Vancouver KOČİNAC L , KHAN V , ALSHLOOL K , ALTAF H . On some topological properties of intuitionistic $2$-fuzzy $n$-normed linear spaces. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 220-208.